# SDR UIEA2023040600316

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Actuator
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEEL ACTUATOR WITH EVIDENCE OF HYD LEAK( R/R ELEVATOR FEEL ACTUATOR. LEAK CHECK WAS PERFORMED, NO LEAKS FOUND. TEST AND ADJUSTMENT WERE GOOD IAW AMM 27-31-17-424-021 REV 138 DEC 22, 2022 )
